Skip to Main content Skip to Navigation
Journal articles

Fradkov Theorem-Based Control of MIMO Nonlinear Lurie Systems

Document type :
Journal articles
Complete list of metadatas

https://hal-centralesupelec.archives-ouvertes.fr/hal-01981054
Contributor : Stanislav Aranovskiy <>
Submitted on : Monday, January 14, 2019 - 6:26:43 PM
Last modification on : Wednesday, April 8, 2020 - 3:21:37 PM

Identifiers

Citation

A. A. Pyrkin, Stanislav Aranovskiy, Alexey Bobtsov, Sergey Kolyubin, N. Nikolaev. Fradkov Theorem-Based Control of MIMO Nonlinear Lurie Systems. Automation and Remote Control / Avtomatika i Telemekhanika, MAIK Nauka/Interperiodica, 2018, 79 (6), pp.1074-1085. ⟨10.1134/s0005117918060073⟩. ⟨hal-01981054⟩

Share

Metrics

Record views

109